MathSciNet Relay Station
MathSciNet bibliographic data
MR802470 (87g:30019) 30C60 (42B25)
Bojarski, B. Remarks on the stability of reverse Hölder inequalities and quasiconformal mappings. Ann. Acad. Sci. Fenn. Ser. A I Math. 10 (1985), 89–94.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement